# SDR SWIA2020012147934

- Difficulty date: December 12, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH WING LOWER WING PLANK ACCESS HOLE FOR PANEL 650HB HAS CORROSION.        (C-CHECK)   RO:1/17/2020REPAIRED PITTING CORROSION R/H LOWER WING PLANK ACCESS HOLE 650HB IN ACCORDANCE WITH REO ALL CHECKS GOOD
